Periodic travelling waves in a non-integrable one-dimensional lattice

Share/Save/Bookmark

Valkering, T.P. (1982) Periodic travelling waves in a non-integrable one-dimensional lattice. Celestial mechanics and dynamical astronomy, 28 (1-2). pp. 119-131. ISSN 0923-2958

[img]
Preview
PDF
449Kb
Abstract:The existence of a one-parameter family of periodic solutions representing longitudinal travelling waves is established for a one-dimensional lattice of identical particles with nearest-neighbour interaction. The potential is not given in closed form but is specified by only a few global properties. The lattice is either infinite or consists ofN particles on a circle with fixed circumference. Waves with low energy are sinusoidal and their properties are studied using bifurcation methods. Waves of high energy, however, are of solitary type, i.e. the excitation is strongly localized.
Item Type:Article
Copyright:© 1982 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/80009
Official URL:http://dx.doi.org/10.1007/BF01230664
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page